View More View Less
  • 1 Magyar Tudományos Akadémia, Rényi Alfréd Kutatóintézet Postafiók 127, H-1364 Budapest, Hungary
  • | 2 Department of Mathematics, City University of New York 2800 Victory Blvd., Staten Island, Ny 10314 U. S. A.
  • | 3 Laboratoire de Probabilités UMR 7599, Université Paris VI, Laboratoire de Statistique Théorique et Appliquée 4, Place Jussieu, F-75252 Paris Cedex 05, France
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We present a joint functional iterated logarithm law for the Wiener process and the principal value of its local times.

  • Ito, K. and McKean, H. P., Diffusion processes and their sample paths, Die Grundlehren der mathematischen Wissenschaften, Bd. 125, Springer-Verlag, Berlin-New York, 1965. MR33 #8031

    Diffusion processes and their sample paths , ().

  • Mueller, C., Strassen's law for local time, Z. Wahrsch. Verw. Gebiete63 (1983), 29-41. MR84g:60135

    'Strassen's law for local time ' () 63 Z. Wahrsch. Verw. Gebiete : 29 -41.

  • Revuz, D. and Yor, M., Continuous martingales and Brownian motion, Third edition, Grundlehren der mathematischen Wissenschaften, 293, Springer-Verlag, Berlin, 1999. MR2000h:60050

    () 293 Continuous martingales and Brownian motion .

  • Strassen, V., An invariance principle for the law of the iterated logarithm, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete3 (1964), 211-226. MR30 #5379

    'An invariance principle for the law of the iterated logarithm ' () 3 Z. Wahrscheinlichkeitstheorie und Verw. Gebiete : 211 -226.

    • Search Google Scholar
  • Yamada, T., Principal values of Brownian local times and their related topics, Ito's stochastic calculus and probability theory, N. Ikeda et al., eds., Springer, Tokyo, 1996, 413-422. MR98f:60160

    Ito's stochastic calculus and probability theory , () 413 -422.

  • Yor, M., editor, Exponential functionals and principal values related to Brownian motion, A collection of research papers, Biblioteca de la Revista Matemática Iberoamericana, Revista Matemática Iberoamericana, Madrid, 1997. MR99d:60003

    Exponential functionals and principal values related to Brownian motion A collection of research papers, Biblioteca de la Revista Matemática Iberoamericana , ().

    • Search Google Scholar
  • Yor, M., Some aspects of Brownian motion. Part II: Some recent martingale problems, Lectures in Mathematics ETH Zürich, Birkhäuser Verlag, Basel, 1997. MR98e:60140

    Some aspects of Brownian motion. Part II: Some recent martingale problems , ().

  • Chen, B., Large deviations and Strassen's limit points of Brownian local time processes, Statist. Probab. Lett.34 (1997), 385-395. MR98j:60039

    'Large deviations and Strassen's limit points of Brownian local time processes ' () 34 Statist. Probab. Lett. : 385 -395.

    • Search Google Scholar
  • Csáki, E., Csörgö, M., Földes, A. and Shi, Z., Increment sizes of the principal value of Brownian local time, Probab. Theory Related Fields117 (2000), 515-531. MR2001e:60165

    'Increment sizes of the principal value of Brownian local time ' () 117 Probab. Theory Related Fields : 515 -531.

    • Search Google Scholar
  • Csáki, E., Csörgö, M., Földes, A. and Shi, Z., Path properties of Cauchy's principal values related to local time, Studia Sci. Math. Hungar.38 (2001), 149-169. MR2002j:60149

    'Path properties of Cauchy's principal values related to local time ' () 38 Studia Sci. Math. Hungar. : 149 -169.

    • Search Google Scholar
  • Csáki, E. and Földes, A., A note on the stability of the local time of a Wiener process, Stochastic Process. Appl.25 (1987), 203-213. MR89j:60108

    'A note on the stability of the local time of a Wiener process ' () 25 Stochastic Process. Appl. : 203 -213.

    • Search Google Scholar
  • Csaki, E. and Revész, P., A combinatorial proof of a theorem of P. Lévy on the local time, Acta Sci. Math. (Szeged)45 (1983), 119-129. MR85c:60125

    'A combinatorial proof of a theorem of P. Lévy on the local time ' () 45 Acta Sci. Math. (Szeged) : 119 -129.

    • Search Google Scholar
  • Csáki, E., Shi, Z. and Yor, M., Fractional Brownian motions as "higher-order" fractional derivatives of Brownian local times, Limit theorems in probability and statistics, Vol. I, ed. by I. Berkes et al., János Bolyai Mathematical Society, Budapest, 2002, 365-387.

    Limit theorems in probability and statistics , () 365 -387.

  • Csörgö, M. And Révész, P., Strong approximations in probability and statistics, Probability and Mathematical Statistics, Academic Press, Inc., New York-London, 1981. MR84d:60050

    Strong approximations in probability and statistics , ().

  • Freedman, D., Brownian motion and diffusion, Holden-Day, San Francisco, 1971. MR45 #6074

    Brownian motion and diffusion , ().

  • Hu, Y. and Shi, Z., An iterated logarithm law for Cauchy's principal value of Brownian local times, Exponential functionals and principal values related to Brownian motion, M. Yor, ed., Bibl. Rev. Mat. Iberoamericana, Rev. Mat. Iberoamericana, Madrid, 1997, 211-228. MR2000i:60086

    Exponential functionals and principal values related to Brownian motion , () 211 -228.

    • Search Google Scholar
  • Biane, P. and Yor, M., Valeurs principales associées aux temps locaux browniens, Bull. Sci. Math. (2) 111 (1987), 23-101. MR88g:60188

    'Valeurs principales associées aux temps locaux browniens ' () Bull. Sci. Math. : 23 -101.

    • Search Google Scholar
  • Billingsley, P., Convergence of probability measures, John Wiley & Sons, New York-London, 1968. MR38 #1718

    Convergence of probability measures , ().